# SDR 2007UALA00154

- Difficulty date: January 19, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 54,076 hours, 20,151 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY AND CHARGER ASSEMBLY, AND BATTERY PACK.
